Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 139, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2014, 9:17 PM EDT for Twiggs County, Wilkinson County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2014, 9:17 PM EDT (01:17 UTC)
- Expired
- Jun 29, 2014, 10:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 9 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 9:40 PM EDT | TSTM WND DMG | Jeffersonville, GA | TWIGGS COUNTY 911 REPORTED THREE TREES FALLEN ONTO ROADS...INCLUDING HIGHWAY 80. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS52 KFFC 300117
SVRFFC
GAC289-319-300200-
/O.NEW.KFFC.SV.W.0139.140630T0117Z-140630T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT SUN JUN 29 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA
SOUTH CENTRAL WILKINSON COUNTY IN CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 9 MILES WEST OF JEFFERSONVILLE...
MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3256 8355 3258 8354 3261 8355 3263 8354
3266 8357 3266 8359 3275 8357 3277 8355
3278 8320 3271 8311 3263 8315 3253 8334
TIME...MOT...LOC 0117Z 268DEG 10KT 3265 8349
$$1 follow-up statement
611
WWUS52 KFFC 300147
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 PM EDT SUN JUN 29 2014
GAC289-319-300200-
/O.CON.KFFC.SV.W.0139.000000T0000Z-140630T0200Z/
TWIGGS GA-WILKINSON GA-
947 PM EDT SUN JUN 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTH CENTRAL WILKINSON AND EASTERN TWIGGS COUNTIES...
AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DISTRICT PATH..MOVING
EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANVILLE AND JEFFERSONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3253 8334 3255 8345 3264 8342 3277 8339
3278 8320 3271 8311 3263 8315
TIME...MOT...LOC 0145Z 268DEG 10KT 3265 8340
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:45 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 29, 7:45 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT SUN JUN 29 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY/... CONVECTION DEVELOPING AS EXPECTED SO FAR THIS AFTERNOON. EXPECT IT TO PERSIST THROUGH ABOUT 8PM BEFORE WEAKENING/DISSIPATING SIMILAR TO LAST NIGHT. AS UPPER RIDGE BUILDS A LITTLE MORE INTO THE STATE...DO NOT EXPECT AS MUCH COVERAGE OF CONVECTION MONDAY OR TUESDAY WITH A LITTLE BETTER CHANCES IN NORTH AND EAST PARTS OF CWA. TEMPS WILL ALSO BE QUITE WARM COMPARED TO THE PREV 30 DAYS. HAVE LEANED TOWARD WARMER TEMP GUIDANCE. SOME CONCERN EVEN IN THE SHORT TERM ON INVEST/TROPICAL LOW DEVELOPING OFF CAROLINA COAST. HOWEVER EVEN IF SYSTEM DEVELOPS INTO A NAMED STORM...IMPACT ON CWA SHOULD BE MINIMAL. MAY EVEN SEE LESS CHANCE FOR MORNING STRATUS AND MOISTURE ADVECTION WITH NORTH FLOW ON GA/SC COAST. SNELSON .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... NO CHANGES PLANNED TO LONG TERM FCST. INVEST LOW MAY CAUSE SOME UNCERTAINTY IN PRECIP AND CLOUD FCST BUT AS MENTIONED ABOVE...NOT MUCH IMPACT EVEN IN WORST CASE. LONG WAVE TROUGH WILL FLATTEN RIDGE BUILDING IN SRN STATES BEGINNING WED OVER ERN STATES BUT EXPECTED TO BUILD BACK IN AND CORRESPONDING WARMER TEMPS BY WEEKEND. SNELSON PREVIOUS LONG TERM DISCUSSION LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MEDIUM TO LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE INFLUENCE ACROSS THE AREA ON TUESDAY. THIS BEGINS TO BREAK DOWN ON WEDNESDAY IN RESPONSE TO A LONG WAVE TROUGH DEEPENING ACROSS THE CENTRAL U.S... THEN PUSHING INTO THE OHIO AND MS VALLEY REGIONS WEDNESDAY NIGHT. AS THIS SYSTEM PUSHES EASTWARD... IT DRAGS A COLD FRONT INTO THE TN VALLEY BY LATE THURSDAY... THEN ACROSS NORTH GA AND INTO CENTRAL GA ON FRIDAY. BEHIND THE FRONT... BOTH ECMWF AND GFS SHOW A LARGE DOME OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS AT LEAST NORTH GA BY EARLY FRIDAY. MODELS CURRENTLY INDICATE THE FRONTAL BOUNDARY WILL LIKELY STALL SOMEWHERE ACROSS EITHER LOWER CENTRAL OR SOUTH GA FRIDAY AFTERNOON. AT THIS SAME TIME... THE ECMWF SHOWS A LOW PRESSURE SYSTEM MEANDERING OFF THE GA COASTS ON THURSDAY... THEN DRIFTING NORTHEASTWARD ALONG THE EAST COAST FRIDAY NIGHT AND SATURDAY. IF THIS VERIFIES... IT WOULD ONLY SERVE TO ENHANCE THE SUBSIDENCE AND DRY AIR ADVECTION EXPECTED ACROSS THE REGION ON FRIDAY AND SATURDAY. EITHER WAY... IT APPEARS NORTH AND MUCH OF CENTRAL GA SHOULD BE UNDER DRY HIGH PRESSURE INFLUENCE FOR JULY 4TH... WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EARLY EVENING CONVECTION EXPECTED AT THIS TIME. THE BEST RAIN CHANCES SHOULD BE ON WEDNESDAY AND THURSDAY AHEAD OF THE APPROACHING LONG WAVE TROUGH AND ASSOCIATED COLD FRONT. OTHERWISE... UPPER RIDGE INFLUENCE RESULTS IN CONTINUED WARM TEMPS AREA WIDE ON TUESDAY...AND FOR MOST AREAS AGAIN ON WEDNESDAY. HOWEVER... SHOULD BEGIN SEE COOLER HIGHS BEGIN TO CREEP IN ACROSS NORTH GA ON WEDNESDAY... THEN NORTH AND PARTS OF CENTRAL ON THURSDAY WITH INCREASING CLOUDS AND CONVECTION. ALTHOUGH STILL UNCERTAINTY ON LOCATION OF THE COLD FRONT ON FRIDAY... SHOULD SEE COOLER/DRIER AIR FILTER IN OVER MUCH OF THE AREA FRIDAY AFTERNOON AND AGAIN ON SATURDAY. HAVE LEANED CLOSE TO A MEX/HPC BLEND FOR NOW... WHICH KEPT OVERNIGHT LOWS CLOSER TO NORMAL THROUGH THE EXTENDED PERIOD DESPITE THE FRONTAL INFLUENCE. HOWEVER... SUSPECT WE COULD SEE SLIGHTLY COOLER THAN NORMAL LOWS FOR AT LEAST SATURDAY MORNING IF THE FRONT VERIFIES AS EXPECTED. /39 AVIATION... 00Z UPDATE... A FEW THUNDERSTORMS STILL LINGERING SO HAVE KEPT TEMPO THUNDER IN FOR ANOTHER COUPLE OF HOURS. WITH LOTS OF MOISTURE AROUND FROM STORMS IT POSSIBLE TO SEE SOME PATCHY MVFR AND HAVE ADDED SOME SCT012 AND VSBY 3-5SM TO MOST TAF SITES AFTER MIDNIGHT. WIND SHIFT TO SE AROUND 04Z THEN BACK TO WEST AT 15Z. LOOK FOR ISOLATED TO SCATTERED THUNDERSTORMS AGAIN MONDAY AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 93 71 96 / 30 40 30 20 ATLANTA 71 90 72 93 / 30 20 20 20 BLAIRSVILLE 64 84 63 89 / 30 40 30 20 CARTERSVILLE 68 90 67 93 / 30 30 20 20 COLUMBUS 72 95 73 97 / 20 20 10 20 GAINESVILLE 69 89 71 92 / 30 40 20 20 MACON 69 94 69 96 / 30 20 20 20 ROME 69 90 68 94 / 30 30 20 10 PEACHTREE CITY 68 91 68 95 / 30 20 20 20 VIDALIA 71 94 71 94 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....DEESE AVIATION...41
Hazardous weather outlook, Jun 29, 12:57 AM EDT, 20 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1257 AM EDT SUN JUN 29 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1257 AM EDT SUN JUN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS COULD BE STRONG... MAINLY BETWEEN 2 PM AND 10 PM. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. WEATHER HAZARDS EXPECTED... LOCALLY HEAVY RAIN...STRONG GUSTY WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH SATURDAY... WITH BEST CHANCES DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS COULD BE STRONG EACH DAY. THE MOST LIKELY HAZARDS WILL BE GUSTY WINDS... LIGHTNING... LOCALLY HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG TO SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 29, 7:55 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN JUN 29 2014
GAZ071-072-300030-
755 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE AND JONES
COUNTIES UNTIL 830 PM EDT...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLANT SCHERER...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MONROE AND
JONES COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE PLANT SCHERER...JULIETTE...DAMES FERRY AND JARRELL
PLANTATION.
&&
LAT...LON 3314 8365 3304 8365 3297 8371 3299 8394
3310 8389
TIME...MOT...LOC 2355Z 265DEG 11KT 3303 8383Special weather statement, Jun 29, 8:01 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 801 PM EDT SUN JUN 29 2014 GAZ105-107-108-300030- 801 PM EDT SUN JUN 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN WILCOX...PULASKI AND DOOLY COUNTIES UNTIL 830 PM EDT... AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A CLUSTER OF STRONG THUNDERSTORMS NEAR TIPPETTVILLE AND PINEVIEW... MOVING EAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILCOX...PULASKI AND DOOLY COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOCK SPRINGS... TIPPETTVILLE...PLEASANT VIEW...POPE CITY...PINEVIEW...WALLACE... FINLEYSON AND CEDAR CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3218 8337 3197 8338 3205 8370 3226 8368 TIME...MOT...LOC 0001Z 285DEG 12KT 3216 8362
Special weather statement, Jun 29, 8:33 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT SUN JUN 29 2014
GAZ082-083-094-095-300100-
833 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...PEACH...BIBB AND HOUSTON COUNTIES UNTIL 900 PM EDT...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...PEACH...BIBB AND HOUSTON COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MIDDLE GEORGIA REGIONAL
AIRPORT...LAKEWOOD...BYRON...CENTERVILLE...ELBERTA...WARNER ROBINS...
BONAIRE...ROBINS AIR FORCE BASE...HUBER...TARVERSVILLE...MARION AND
BULLARD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3258 8378 3269 8376 3269 8372 3270 8374
3272 8338 3250 8341
TIME...MOT...LOC 0033Z 274DEG 19KT 3262 8366Special weather statement, Jun 29, 8:48 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT SUN JUN 29 2014
GAZ082-083-300115-
848 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TWIGGS AND BIBB COUNTIES UNTIL 915 PM EDT...
AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLINTON...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS AND BIBB COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CROSS KEYS...FRANKLINTON...DRY BRANCH...
RIPLEY...MYRICKS MILL AND FITZPATRICK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3272 8363 3286 8362 3285 8354 3284 8353
3285 8350 3285 8338 3274 8331 3273 8332
3270 8338
TIME...MOT...LOC 0049Z 283DEG 10KT 3279 8354Special weather statement, Jun 29, 8:53 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT SUN JUN 29 2014
GAZ072-073-084-300115-
853 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING...PEA SIZED
HAIL...AND 35 MPH WINDS IN JONES...WILKINSON AND BALDWIN COUNTIES
UNTIL 915 PM EDT...
AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HADDOCK...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...EXCESSIVE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENBERRY CROSSROADS...
JAMES...HADDOCK...BROWNS CROSSING...IVEY...SCOTTSBORO...PANCRAS AND
COOPERS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3306 8316 3294 8316 3285 8324 3295 8352
3307 8350
TIME...MOT...LOC 0052Z 283DEG 10KT 3299 8342Special weather statement, Jun 29, 9:05 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT SUN JUN 29 2014
GAZ083-084-095>097-300130-
905 PM EDT SUN JUN 29 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS...
AND FREQUENT CLOUD TO GROUND LIGHTNING IN TWIGGS...LAURENS...
WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL 930 PM EDT...
AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BULLARD...MOVING EAST AT 25 MPH.
THIS STORM HAS A HISTORY OF FREQUENT LIGHTNING ALONG WITH THE POTENTIAL
TO PRODUCE DIME SIZED HAIL AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH
930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BULLARD...TARVERSVILLE...MARION...DISTRICT PATH...CARY...ALLENTOWN...
DANVILLE AND JEFFERSONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3269 8321 3258 8316 3249 8325 3249 8341
3251 8360 3271 8358
TIME...MOT...LOC 0104Z 264DEG 20KT 3260 8349The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:01 PM EDT | Special Weather Statement | FFC | Pulaski | 29 min |
| Jun 29, 8:33 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 29, 8:48 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 29, 8:53 PM EDT | Special Weather Statement | FFC | Baldwin | 22 min |
| Jun 29, 9:05 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Jun 29, 9:30 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jun 29, 9:42 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 48 min |
| Jun 29, 10:00 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 45 min |
| Jun 30, 12:10 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 50 min |
| Jun 30, 12:18 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 27 min |
| Jun 30, 12:37 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 38 min |
| Jun 30, 12:42 AM EDT | Special Weather Statement | FFC | Bartow, Gordon | 78 min |
| Jun 30, 1:13 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jun 30, 1:39 AM EDT | Special Weather Statement | FFC | Polk | 21 min |
| Jun 30, 2:01 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| Jun 30, 9:36 AM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jun 30, 9:57 AM EDT | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Jun 30, 10:20 AM EDT | Special Weather Statement | FFC | Murray | 40 min |
| Jun 30, 12:58 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 47 min |
| Jun 30, 1:15 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Newton and 2 more | 45 min |
| Jun 30, 1:58 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Jun 30, 2:03 PM EDT | Special Weather Statement | FFC | Spalding | 42 min |
| Jun 30, 2:12 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 48 min |
| Jun 30, 2:58 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jun 30, 3:07 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 23 min |
| Jun 30, 3:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 30, 3:51 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 24 min |
| Jun 30, 3:56 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 30, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 45 min |
| Jun 30, 4:13 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jun 30, 4:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Jun 30, 4:43 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 30, 5:03 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jun 30, 5:16 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jun 30, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 46 min |
| Jun 30, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski, Telfair, Wilcox | 39 min |
| Jun 30, 6:15 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Jun 30, 6:38 PM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 30, 7:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.